# SDR ASAA2024112054544

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT ANGLE CORRODED AT FASTENERS 4EA BS 867 RBL 63. GROUNDED - YES. ACCOMPLISHED REPAIR TO R/H CREASE BEAM IAW ALASKA EA#900ER-53EA-27932 DATED 12/12/2024. THIS IS A CATEGORY "A" REPAIR.
